# SDR SWAA2012111609535

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 40,933 hours, 23,931 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A6260
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT UPPER TRAILING EDGE PANEL BETWEEN INBOARD AND OUTBOARD FLAPS AFT VERTICAL SUPPORT WEB OUTBOARD BRACKET IS CRACKED.  FABRICATED NEW BRACKET, REF BOEING DRAWING 115A6260.  REMOVED AND INSTALLED BRACKET PER SRM 51-40-02.
